29 years of age, 6 years on weekly Testosterone Injections. Testicular Atrophy?
- 11 Apr 2012 by Anonymous
- hypogonadism - male, testosterone, injection, doctor, sex
Ok, so I went to my doctor 6 years ago with no sex drive, and he put me on Testosterone Cyp. 200gm every two weeks. A year later he increased the dosing to weekly, and three years back raised the dose itself to 400mg each week. None of the increases in dose or frequency were at a mention of sexual dysfunction, the first was at a mention of depressed feelings, and the second when I asked to be taken off Tramadol for back pain. He stated about the latter that he would have started me at 400mg but wanted to avoid possible seizures resulting from a combo of tramadol (Ultram) and Testosterone.
Over the 6 years he has only tested my levels 5 times, and only done other full spectrum blood work twice.
Well, about a year ago I noticed that my testicles appeared to be getting smaller, and I started having shooting pains in my genital and prostate areas. I reported on this to the doctor, and he check out my testicles, told me they were of adequate size (he had not gotten around to a pelvic exam before that date, so he had no comparison) and that I was over concerned about nothing. The shooting pains he attributed to incidental pain and nothing else.
I am now sure of the shrinkage of my testicles as it has continued, and my ejaculate is of small quantity and appears to be entirely semen with little sign of sperm. The pains continue. I am going to see my doctor again for a yearly checkup soon, and need help as to how to A.) Approach him about getting off the testosterone. B.) Ask him the right questions about any possible damage the long term injections have caused, and C.) Get him to help me out regarding the stabbing pains in my prostate, as they are most unpleasant and regular in frequency.
Added 12 Apr 2012:
I'm recanting my request for information here as I have figured out a method which can accomplish all my goals here while not putting me at odds with my GP.
You can still respond if you like, but no more pressing need...
11 Apr 2012
First of all, you can't see sperm with the naked eye so looking at your semen will give you no idea how your sperm count is. If you are worried about sperm go have a count done because there is no way to tell by looking visually, it has to be done under a microscope. Have you had a PSA test done recently (prostate specific antigen)? Stabbing pains in the prostate could be an inflammation of the prostate. Unfortunately I'm wondering if the testes issue is due to the condition not the testosterone. Perhaps you might want to get a second opinion.
15 Apr 2012
I'd like to respond to your response to our distinquised Registered Nurse on this site Dzoobaby.Your response to her was very highly uncalled for. You call yourself a ShadyPharmatist, & I believe you probably are! This site is not intended for that kind of attitude . We are not professionals, & there is a side of this site for professionals. I have seen other answers you have given to people that are common folk who are not going to understand a word you say to them. You need a big attitude adjustment my friend. We do have two that I know of who are Registered Nurses on this site that are here because they have physical ailments just like the rest of us, & are helping others with problems also. This side of this site is for every day common folk, & we don't need a know it all who will run down everyones answers to questions. I am the only one bold enough to speak their mind about this ,& I will & have. Please contain your comments in a friendly, mannerly way! Thank you very much...
16 Apr 2012
Why would you come on a site like this..full of loving and caring people who only want to help others and be soo rude. I too have read your other responses and they are down right mean. Why? There are other sites for proffesionals. We are people with problems who need compassion and understanding. Dzoo didn't deserve that. She is one of the nicest people on here. Again, I ask..why would you be so cruel to people?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Delatestryl for 15 months. I have an itchy or tingling on the flanks of my upper back. I stopped injections for about 6 weeks and it ...
0 answers • 11 Nov 2010
I am 37 years old male with low testosterone. I tried Andrgel and didn't help much and doctor is advicing for injection. We are also trying for ...
1 answer • 22 Nov 2011
I am a 43 years old and I was drinking 8-10 beers a day until Feb 7th when I was diagnosed with gout and low testosterone (243.) (The real reason I ...
2 answers • 24 May 2012
Hello all. Last november I had 309 ng/dl and a direct T of 10.3 pg/ml. I'm 41 years old. I have many of the symptoms of low T but I've ...
1 answer • 22 Apr 2013
Hello, I am a 25 year old who has low T. I see my family practice doctor who has prescribed Androgel. I applied that daily for 2 months but my does ...
3 answers • 12 Oct 2013